# SDR R61A20191117269

- Difficulty date: October 31, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066787001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***CORROSION FOUND ON PANEL SUPPORT AT FR 87, RBL 24 AREA. REPLACED PANEL SUPPORT IAW SRM 51-41-01.***AIRCRAFT REMAINS IN HEAVY CHECK***
